# SDR DXTA2023113010191

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 13,264 hours, 8,701 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 671903640
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENING THE MAIN CABIN DOOR, AFTER LANDING, BITS OF THE MAIN HINGE BROKE OFF.  TECHS WERE UNABLE TO REMOVE THE DAMAGED HINGE HALF AS THE HINGE PIN IS FULLY SEIZED. REMOVED SUPPORT BRACKET & INSTALLED NEW SUPPORT BRACKET  REMOVED DAMAGED HINGE HALF & INSTALLED NEW HINGE HALF.  REMOVED SEIZED HINGE PIN. INSTALLED NEW HINGE PIN. PERFORMED OPS CHECK OF MAIN ENTRANCE DOOR. NO DISCREPANCIES NOTED. ALL WORK PERFORMED IAW AMM 52-10-20 & SRM 51-40-08.
